MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 NAVARRE UNIVERSAL DRAIN; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 NAVARRE UNIVERSAL DRAIN; CHRONIC CATHETERS
Catalog Number NNU12LPT
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a patient underwent an ultrasound guided hydronephrosis drainage catheter placement procedure using navarre universal drainage catheter.Post the procedure, the sure loktm thread had digression.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: although the sample was not returned for evaluation, three electronic photos were provided and reviewed.The photos show the partial view of catheter in plastic pouch with attached label.Lot and product information were matched and verified.The thread was not visible in the provided photos.Therefore, the investigation is inconclusive for the reported thread degression issue.The definitive root cause could not be determined based upon available information.Labelling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (method, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
NAVARRE UNIVERSAL DRAIN
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24625200
Report Number3006260740-2026-01689
Device Sequence Number18395935
Product Code GBX
UDI-Device Identifier00801741036934
UDI-Public(01)00801741036934(17)270128(10)GFHZ0707
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K951475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNNU12LPT
Device Lot NumberGFHZ0707
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown